# SDR ABXA030293

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 71,224 hours, 82,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 3559807503
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR HANDLE HOUSING WAS CRACKED.  REPLACED ENTRY DOOR HANDLE AND ATTACHING HARDWARE IAW DC-9 SRM 51-30-1, 51-30-2, AND 51-30-5.
